# SDR ASAA0040046

- Difficulty date: April 4, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, SIX EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
